D. Alekseevsky - Publications

2018

Alekseevsky D., D.V. Alekseevsky, Conformal model of hypercolumns in V1 cortex and Moebius group. Application to the visual stability problem, 8p.
Alekseevsky D., DMITRI V. ALEKSEEVSKY, MASOUD GANJI, AND GERD SCHMALZ, CR-GEOMETRY AND SHEARFREE LORENTZIAN GEOMETRY, 11-22 in the book "Geometric Complex Analysiks. Springer , 2018
Alekseevsky D., DMITRI V. ALEKSEEVSKY AND FABIO PODEST`A, , HOMOGENEOUS ALMOST K¨AHLER MANIFOLDS AND THE CHERN-EINSTEIN EQUATION, Preprint :arXiv:1811.04068v1 [math.DG] 9 Nov 2018, 15 p.
Alekseevsky D., D.ALEKSEEVSKY AND Y.NIKOLAYEVSKY, EINSTEIN EXTENSIONS OF RIEMANNIAN MANIFOLDS Preprint: arXiv:1810.08904v1 [math.DG] 21 Oct 2018
Alekseevsky D., D. ALEKSEEVSKY, A. MEDVEDEV, J. SLOVAK, CONSTANT CURVATURE MODELS IN SUB-RIEMANNIAN GEOMETRY. preprint: arXiv:1712.10278v2 [math.DG] 4 Oct 2018
Alekseevsky D., 2018 г. D. Alekseevsky, K. Hasegawa and Y. Kamishima, Homogeneous Sasaki and Vaisman manifolds of unimodular Lie groups, arXiv:1810.01095v1 [math.DG] 2 Oct 2018 Загрузить (162.8 KB)
Alekseevsky D., 2018 г. D. Alekseevsky, A. Santi Homogeneous symplectic 4-manifolds and finite dimensional Lie algebras of symplectic vector fields on the symplectic 4-space, Preprint: arXiv:1803.08750v3 [math.DG] 4 Apr 2018 Загрузить (387.9 KB)
Alekseevsky D., 2018 г. DMITRI ALEKSEEVSKY, IOANNIS CHRYSIKOS, ARMAN TAGHAVI-CHABERT, DECOMPOSABLE (4, 7) SOLUTIONS IN ELEVEN-DIMENSIONAL SUPERGRAVITY, Preprint: arXiv:1802.00248v1 [math.DG] 1 Feb 2018
Alekseevsky D., D.V.Alekseevsky, I. Chrysikos, Spin structures on ciompact homogeneous pseudo-Riemannian manifolds, Transformation Groups, 2018 , DOI 10.1007/s00031-018-9498-1
Alekseevsky D., D. V. Alekseevsky and A. Santi , Homogeneous irreducible supermanifolds and graded Lie superalgebras, International Mathematics Research Notices, Vol. 2018, No. 4, pp. 1045–1079 doi: 10.1093/imrn/rnw262

2017

Alekseevsky D., 2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, Загрузить (183.1 KB)
Alekseevsky D., 2017 г. D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)

2016

Alekseevsky D., Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, Ann. of Global Anal. and Geometry,Volume 52, Issue 1,pp 99–128, 2017 Dmitri Alekseevsky, Fabio Zuddas
Alekseevsky D., Light, Eye, Brain.Geometric Problems in Vision. submitted to Proceed. of 8th Seminar in Geometry and Topology, Tehran,
Alekseevsky D., D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, , Note di Matematica", 37, n1,suppl., 35-48. 2017. http://iitp.ru/www.iitp.ru/userpages/2420
Alekseevsky D., 2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)
Alekseevsky D., 2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)
Alekseevsky D., 2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2015

Alekseevsky D., 2015 г. Авторы: Алексеевский Д.В. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2012

Alekseevsky D., 2015 Quaternionic Kaehler metrics associated with special Kaehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v, J. Geom. Phys. 92 (2015), 271-287,
Alekseevsky D., R., Manno G., Pugliese F. Alonso-Blanco, Contact geometry of multidimensional Monge-Ampere equations: with R.Alonso-Blanco (Salamanca), G.Manno (Milano), F.Pugliese (Salerno), Annales de l"institut Fourier, 62, no. 2, p. 497-524, 2012.